Translator Disclaimer
March 2010 Stein’s method and Normal approximation of Poisson functionals
G. Peccati, J. L. Solé, M. S. Taqqu, F. Utzet
Ann. Probab. 38(2): 443-478 (March 2010). DOI: 10.1214/09-AOP477

Abstract

We combine Stein’s method with a version of Malliavin calculus on the Poisson space. As a result, we obtain explicit Berry–Esséen bounds in Central limit theorems (CLTs) involving multiple Wiener–Itô integrals with respect to a general Poisson measure. We provide several applications to CLTs related to Ornstein–Uhlenbeck Lévy processes.

Citation

Download Citation

G. Peccati. J. L. Solé. M. S. Taqqu. F. Utzet. "Stein’s method and Normal approximation of Poisson functionals." Ann. Probab. 38 (2) 443 - 478, March 2010. https://doi.org/10.1214/09-AOP477

Information

Published: March 2010
First available in Project Euclid: 9 March 2010

zbMATH: 1195.60037
MathSciNet: MR2642882
Digital Object Identifier: 10.1214/09-AOP477

Subjects:
Primary: 60F05, 60G51, 60G60, 60H05

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.38 • No. 2 • March 2010
Back to Top